# SDR ASAA0791819

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 23,303 hours, 9,016 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Door Lock
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 350 VHF COM NR 2 & VHF NAV NR 1 AND ADF NR 2 PANEL DISPLAYS WERE ALL ILLUM'D FULL BRIGHT WITH ALLIED LIGHTS FLASHING.  CARGO FIRE DETECTION PANEL LIGHTS ALL ILLUM'D FULL BRIGHT FLIGHT DECK DOOR ANNUNCIATOR LIGHTS ILLUM'D STEADY.  SHORTLY AFTER AN ACRID ELECTRICAL SMELL FILLED THE COCKPIT.  DURING THE COURSE OF DIVERSION THE ODOR WAS NOTICEABLE IN THE CABIN, BUT TO A LESSER DEGREE.  INSP WIRE BUNDLE IN P8 AISLE CNTL STAND, NO DEFECTS NOTED.  FOUND COCKPIT DOOR LOCK LIGHT PNL SHORTED.  REPLACED PANEL.  OP CHECKS GOOD.  REF EO5250 01062.  REF MM 27-41-00, ALL DISPLAYS TEST NORMAL WITH MASTER DIM & TEST.
